# SDR SWIA2025090200014

- Difficulty date: March 21, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,961 hours, 37,044 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE ACTUATOR BEAM AT WS102 (NO.3) IS CHAFED. REPAIRED RT INBD FLAP VANE ACTUATOR BEAM AT WS102 (NR 3) AND COMPLIED WITH ALL STEPS OF REO 670-57-52-257 REV - A.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
